# SDR 3J7R2023020800001

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N202QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6053
- Aircraft time: 6,389 hours, 3,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Blown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVER WING EMERGENCY LIGHT IS INOP.
